View Single Post
Old 06-03-2012, 06:59 PM   #1
LupusSenior LupusSenior is offline
Inactive
(female)
 
Join Date: Jun 2012
Location: Boynton Beach, FL
Posts: 3
LupusSenior HB User
Unhappy SLE and Hypothyroidism

I was diagnosed with thyroid disease in 2007. I've been on Synthroid for 5 years, and on the same dosage for the last 2. In 4 weeks, my TSH doubled. I have SLE, with very low white blood counts and very low platelet counts. I was alternating 100 mcgs and 112 mcgs of Synthroid and they were working fine. After studying my labs, my doctor told me to stop the 100s and just take the 112s, and have labs in 4 weeks. He didn't want to increase the dosage just yet-he just took away the 100s which is a very minor change I'm experiencing stomach bloating too which alerted me to the fact that something was not right. The fatigue got worse..the stomach bloating - and suddenly gaining about 3 pounds without changing anything. If anyone has had this experience - please respond. Thanks!

 
Reply With Quote